# SDR CA071203006

- Difficulty date: December 3, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 7,327 hours
- Engine: Lyc T5313B
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 205060105001
- Part serial: 30168
- Condition: Cracked
- Location: Engine
- Part time: 7,609 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT ENGINE TRIPOD AFT TUBING MOUNT FOUND CRACKED DURING 100 HRS INSPECTION JUST BELOW ENGINE MOUNTING PLATE AFT TUBE JUNCTION.  NOTE: THIS MOUNT WAS MODIFIED IAW STC SH99-11, DART ADJUSTABLE MOUNT. (TC NR 20071203006)
